# SDR AALA201511099004

- Difficulty date: November 7, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 36,650 hours, 8,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 3R EMER EXIT DOOR LIGHT DOES NOT OPERATE.  REPLACED R3 DOOR EXIT LIGHT BATTERY & CHARGER.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-01-401.  SEE AALA201511089001 FOR ADDITIONAL INFORMATION.
